# SDR DLM88971513

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Condition: Contaminated
- Location: Cabin
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR THROUGH AIR CONDITIONING AT TAKEOFF POWER.  SUSPECT H2O SEPARATORS.  ODOR SET OFF SMOKE DETECTOR IN AFT LEFT LAV. REPLACED WATER SEPARATORS, NO ODOR NOTED.
